MAUDE Adverse Event Report: ETHICON INC. VICRYL SUTURE 36"(90CM) 1 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL SUTURE 36"(90CM) 1 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J371H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic: age, weight, bmi at the time of index procedure.What were current symptoms following the index surgical procedure? on what tissue was the suture used? what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? how was the suture placed, interrupted or continuous? what was the appearance of the suture during the reoperation? did the wound dehisce or was the suture found broken during the second procedure? if the suture was found broken, where was the suture broken, i.E., in the middle, at the end? was there any precipitating stress factor the sutures breakage or pulling out of the tissue? did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement or during any re-operation? will actual product involved in the event be returned for evaluation? other relevant history / concomitant medications? what is physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient¿s current status?.
 
Event or Problem Description
It was reported that the patient underwent cesarean section on (b)(6) 2018 and suture was used.On (b)(6) 2018, the patient underwent exploratory laparotomy and found evisceration cut suture.A new suture was used to complete the procedure.Additional information has been requested.

Brand Name
VICRYL SUTURE 36"(90CM) 1 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7694550
Report Number2210968-2018-74439
Device Sequence Number10974888
Product Code GAM
UDI-Device Identifier10705031039391
UDI-Public10705031039391
Combination Product (Y/N)N
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Catalogue NumberJ371H
Device Lot NumberAJ8919
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2018
Initial Report FDA Received Date07/17/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;